Huyên PHAM
Huyên PHAM
Adresse e-mail validée de - Page d'accueil
Citée par
Citée par
Continuous-time stochastic control and optimization with financial applications
H Pham
Springer Science & Business Media, 2009
Optimal stopping of controlled jump diffusion processes: a viscosity solution approach
H Pham
Journal of Mathematical Systems, Estimation and Control, 1998
Optimal stopping, free boundary, and American option in a jump-diffusion model
H Pham
Applied mathematics and optimization 35 (2), 145-164, 1997
Mean‐variance hedging and numéraire
C Gourieroux, JP Laurent, H Pham
Mathematical finance 8 (3), 179-200, 1998
Dynamic programming and mean-variance hedging
JP Laurent, H Pham
Finance and stochastics 3 (1), 83-110, 1999
Machine performance degradation assessment and remaining useful life prediction using proportional hazard model and support vector machine
HT Pham, BS Yang, TT Nguyen
Mechanical Systems and Signal Processing 32, 320-330, 2012
Mean-variance hedging for continuous processes: new proofs and examples
H Pham, T Rheinländer, M Schweizer
Finance and Stochastics 2 (2), 173-198, 1998
Optimal high-frequency trading with limit and market orders
F Guilbaud, H Pham
Quantitative Finance 13 (1), 79-94, 2013
Optimal quantization methods and applications to numerical problems in finance
G Pagès, H Pham, J Printems
Handbook of computational and numerical methods in finance, 253-297, 2004
Estimation and forecasting of machine health condition using ARMA/GARCH model
HT Pham, BS Yang
Mechanical Systems and Signal Processing 24 (2), 546-558, 2010
A closed-form solution to the problem of super-replication under transaction costs
J Cvitanić, H Pham, N Touzi
Finance and stochastics 3 (1), 35-54, 1999
A model of optimal portfolio selection under liquidity risk and price impact
VL Vath, M Mnif, H Pham
Finance and Stochastics 11 (1), 51-90, 2007
Super-replication in stochastic volatility models under portfolio constraints
J Cvitanić, H Pham, N Touzi
Journal of Applied Probability 36 (2), 523-545, 1999
Smooth Solutions to Optimal Investment Models with Stochastic Volatilities and Portfolio Constraints.
H Pham
Applied Mathematics & Optimization 46 (1), 2002
On quadratic hedging in continuous time
H Pham
Mathematical Methods of Operations Research 51 (2), 315-339, 2000
On some recent aspects of stochastic control and their applications
H Pham
Probability Surveys 2, 506-549, 2005
Optimal portfolio in partially observed stochastic volatility models
H Pham, MC Quenez
Annals of Applied Probability, 210-238, 2001
Explicit solution to an optimal switching problem in the two-regime case
V Ly Vath, H Pham
SIAM Journal on Control and Optimization 46 (2), 395-426, 2007
The fundamental theorem of asset pricing with cone constraints
H Pham, N Touzi
Journal of Mathematical Economics 31 (2), 265-279, 1999
Dual formulation of the utility maximization problem under transaction costs
G Deelstra, H Pham, N Touzi
Annals of Applied Probability, 1353-1383, 2001
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20